Main Subjects = 65-XX Numerical Analysis
Number of Articles: 37
2. High-accuracy alternating segment explicit-implicit method for the fourth-order heat equation

Volume 43, Issue 6, November and December 2017, Pages 1723-1737

G. Guo; S. Lü


3. Convergence of the sinc method applied to delay Volterra integral equations

Volume 43, Issue 5, September and October 2017, Pages 1357-1375

L. Shiri; M. Zarebnia


4. Complete pivoting strategy for the $IUL$ preconditioner obtained from Backward Factored APproximate INVerse process

Volume 43, Issue 5, September and October 2017, Pages 1417-1456

A. Rafiei; M. Bollhoefer


5. Application of frames in Chebyshev and conjugate gradient methods

Volume 43, Issue 5, September and October 2017, Pages 1265-1279

H. Jamali; E. Afroomand


6. Efficient quadrature rules for a class of cordial Volterra integral equations: A comparative study

Volume 43, Issue 5, September and October 2017, Pages 1245-1258

H. Majidian


7. Diffie-Hellman type key exchange protocols based on isogenies

Volume 43, Issue 4 (Special Issue), July and August 2017, Pages 77-88

H. Daghigh; R. Khodakaramian Gilan; F. Seifi Shahpar


8. Comparative study on solving fractional differential equations via shifted Jacobi collocation method

Volume 43, Issue 2, March and April 2017, Pages 535-560

M. Behroozifar; F. Ahmadpour


9. The use of inverse quadratic radial basis functions for the solution of an inverse heat problem

Volume 42, Issue 5, September and October 2016, Pages 1127-1142

F. ‎Parzlivand; A. Shahrezaee


10. Boundary temperature reconstruction in an inverse heat conduction problem using boundary integral equation method

Volume 42, Issue 5, September and October 2016, Pages 1039-1057

M‎. ‎ Garshasbi; F. ‎Hassani


11. Numerical approach for solving a class of nonlinear fractional differential equation

Volume 42, Issue 5, September and October 2016, Pages 1107-1126

S. Irandoust-pakchin; M. Lakestani; H. ‎Kheiri


13. A new approach for solving the first-order linear matrix differential equations

Volume 42, Issue 2, March and April 2016, Pages 297-314

A. Golbabai; S. P. A. Beik; D. K. Salkuyeh


15. A numerical scheme for solving nonlinear backward parabolic problems

Volume 41, Issue 6, November and December 2015, Pages 1453-1464

A. Zakeri; Q. Jannati; A. Amiri


16. On the modified iterative methods for $M$-matrix linear systems

Volume 41, Issue 6, November and December 2015, Pages 1519-1535

F. Panjeh Ali Beik; N. Nasseri Shams


17. A uniform approximation method to solve absolute value equation

Volume 41, Issue 5, September and October 2015, Pages 1259-1269

H. Esmaeili; E. Mahmoodabadi; M. Ahmadi


18. Convergence analysis of the global FOM and GMRES methods for solving matrix equations $AXB=C$ with SPD coefficients

Volume 41, Issue 4, July and August 2015, Pages 981-1001

M. Mohseni Moghadam; A. Rivaz; A. Tajaddini; F. Saberi Movahed


19. Optimal results for a time-fractional inverse diffusion problem under the Hölder type source condition

Volume 41, Issue 4, July and August 2015, Pages 825-834

H. Cheng; J. Gao; P. Zhu


21. Sinc-Galerkin method for solving a class of nonlinear two-point boundary value problems

Volume 41, Issue 2, March and April 2015, Pages 333-352

J. Rashidinia; M. Nabati; S. Ahanj


25. Theoretical results on the global GMRES method for solving generalized Sylvester matrix‎ ‎equations

Volume 40, Issue 5, September and October 2014, Pages 1097-1117

F. Panjeh Ali Beik